Diedergruppe und Reziprozitätsgesetz.
Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 197-209
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
imaginary quadratic field, ring class field, unramified primes, number of prime divisors of degree one, irreducible representation, cusp forms, theta series, higher reciprocity laws, dihedral group, reciprocity law
@article{JRAM_1987__377_152936,
author = {Jannis A. Antoniadis},
title = {Diedergruppe und {Reziprozit\"atsgesetz.}},
journal = {Journal f\"ur die reine und angewandte Mathematik},
pages = {197--209},
year = {1987},
volume = {377},
language = {de},
url = {http://geodesic.mathdoc.fr/item/JRAM_1987__377_152936/}
}
Jannis A. Antoniadis. Diedergruppe und Reziprozitätsgesetz.. Journal für die reine und angewandte Mathematik, Tome 377 (1987), pp. 197-209. http://geodesic.mathdoc.fr/item/JRAM_1987__377_152936/